# SDR SIMA20201001001

- Difficulty date: October 1, 2020
- Submitted: October 4, 2020
- Operation: Air carrier
- Aircraft: N851AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145734
- Aircraft time: 33,408 hours, 30,273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY EXIT AFT LIGHT INOPERABLE, INTERIOR.  C/A:  R & R LT EMERGENCY EXIT AFT LIGHT, IAW EMB 140 AMM 33-50-14.  OPERATIONS CHECK GOOD.
